# SDR DALA2022111707415

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 89,134 hours, 40,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE LIGHT INOP.   CLEANED AND LUBED R-2 DOOR GIRT BAR FITTINGS. OPERATIONAL CHK GOOD REF B757 AMM 52-11-25. INSTALLED PNL AFT OF R2 DOOR REF B757 AMM 25-21.
